Differential and Integral Equations
- Differential Integral Equations
- Volume 16, Number 10 (2003), 1223-1248.
On a class of higher-order operators with complex coefficients, elliptic in the sense of Gårding's inequality
We study a class of higher-order elliptic operators in divergence form with nonsmooth, complex coefficients independent of time. In particular, we give some elliptic regularity results for weak solutions and establish upper bounds for higher derivatives of the heat kernel associated to this class of operators.
Differential Integral Equations, Volume 16, Number 10 (2003), 1223-1248.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Qafsaoui, Mahmoud. On a class of higher-order operators with complex coefficients, elliptic in the sense of Gårding's inequality. Differential Integral Equations 16 (2003), no. 10, 1223--1248. https://projecteuclid.org/euclid.die/1356060546